Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Diarrhea, sudden weight gain, heart palpitations, muscle and joint pain, fatigue, burning skin sensation. Cause?

I have been battling lots of different symptoms but all of the doctors i have seen just blow them off, they include diarrhea , sudden weight gain , heart palpatations, muscle pain, joint pain, fatigue, upper right abdominal pain , loss of mobility, back pain, numbness in my hanns,feet,thighs,and upper arms, trouble breathing, burning skin sensation can u help me find out whats wrong with me?
Asked On : Mon, 29 Oct 2012
Answers:  1 Views:  262
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychologist 's  Response
Dec 2015
Welome to HCM
We understand your concerns

I went through your description and I understand the depth of the problem. Your doctors suggested that there is nothing to worry and gave you some medications. Even then you are not cured fully.

I suggest you understand your problem fist. Diarrhea is a problem if it causes sever water loss from body. Means atleast 7 to 8 times a day with watery stool. If it is less and infrequent, sincerely nothing to worry. All other symptoms including this one is associated with anxiety and fear of unknown. Weight gain can be associated with a hormon called cortizol. Anxiety increases cortizol production.

This cortizol is also linked with palpitation, body and muscle ache, sometimes diarrhea etc. But you don't have to worry. Confirm yourself that your problem is unnecessary anxiety. Then consult a psychologist for further advice. Drink plenty of water and eat lot of fruits.

Hope this answers your query. Available for further clarification.
Get well soon.
Answered: Sun, 8 Sep 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor